# SDR SWAA2023031301355

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT 'Z' ANGLE CHANNEL CORRODED AROUND ANCHOR NUTS BETWEEN F/STA 727D & 727E<[01] AFT CARGO R/H Z CHANNEL REPLACED FROM STA 727-767 RBL 21 FOR WORK ACCOMPLISHED REFERENCE TASKCARD# TTG8Q00HRLAA;[02] VERIFIED STEP 1
